Acta Universitatis Danubius. Œconomica, Vol 7, No 3 (2011)

The Extreme of a Function Subject to Restraint Conditions

Catalin Angelo Ioan, Gina Ioan


Many papers treat the classical problem of the determination function’s extreme points subject to equality type restrictions. The well-known method of Lagrange’s multipliers gives necessary conditions but not sufficient. In this paper, it is shown that in additional hypotesys (like the linearity) the nature of a stationary point remains the same for the restricted function and for the
initial one.


Full Text: PDF


  • There are currently no refbacks.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.